American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] M. C. López-Díaz and Ivan P. Shestakov. Representations of exceptional simple alternative superalgebras of characteristic 3. Trans. Amer. Math. Soc. 354 (2002) 2745-2758. MR 1895201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Holger P. Petersson. Composition algebras over algebraic curves of genus zero . Trans. Amer. Math. Soc. 337 (1993) 473-493. MR 1108613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Irvin R. Hentzel and Harry F. Smith. Derivation alternator rings with idempotent . Trans. Amer. Math. Soc. 258 (1980) 245-256. MR 554331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Holger P. Petersson. The isotopy problem for Jordan matrix algebras . Trans. Amer. Math. Soc. 244 (1978) 185-197. MR 506615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harry F. Smith. The Wedderburn principal theorem for generalized alternative algebras. I . Trans. Amer. Math. Soc. 212 (1975) 139-148. MR 0376796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. C. Brown. A Wedderburn theorem for alternative algebras with identity over commutative rings . Trans. Amer. Math. Soc. 182 (1973) 145-158. MR 0325722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1